Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 54, NWS Atlanta, GA

March 31, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2020, 2:40 PM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2020, 2:40 PM EDT (18:40 UTC)
Expired
Mar 31, 2020, 3:30 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 9:51 AM EDTTornado WatchSPC6 hr
Mar 31, 2:22 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2296 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

060 
WUUS52 KFFC 311840
SVRFFC
GAC091-271-309-315-311930-
/O.NEW.KFFC.SV.W.0054.200331T1840Z-200331T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
240 PM EDT Tue Mar 31 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Dodge County in central Georgia...
  Telfair County in central Georgia...
  Eastern Wilcox County in central Georgia...
  Southwestern Wheeler County in central Georgia...

* Until 330 PM EDT.

* At 240 PM EDT, a severe thunderstorm was located over Antioch
  Church, or near Abbeville, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McRae, Abbeville, Alamo, Helena, Lumber City, Milan, Rhine,
  Scotland, Chauncey, Union, Towns, Spring Hill, Antioch Church, Jay
  Bird Springs, Temperance, Browning, China Hill, Five Points, Achord
  and Little Ocmulgee State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3185 8318 3185 8339 3195 8340 3207 8336
      3217 8300 3215 8299 3222 8281 3192 8264
      3183 8316
TIME...MOT...LOC 1840Z 255DEG 48KT 3191 8336 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
941 
WWUS52 KFFC 311901
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Tue Mar 31 2020

GAC315-311910-
/O.CAN.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Wilcox GA-
301 PM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILCOX COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.

LAT...LON 3185 8318 3187 8318 3189 8320 3201 8314
      3217 8300 3215 8299 3222 8281 3192 8264
      3192 8271 3183 8316
TIME...MOT...LOC 1900Z 255DEG 48KT 3198 8305 

$$

GAC091-271-309-311930-
/O.CON.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Dodge GA-Telfair GA-Wheeler GA-
301 PM EDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN DODGE...TELFAIR AND SOUTHWESTERN WHEELER COUNTIES...

At 300 PM EDT, a severe thunderstorm was located over Milan, or 10
miles southwest of McRae, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Alamo, Helena, Lumber City, Milan, Scotland, Chauncey, Towns,
Spring Hill, Jay Bird Springs, Temperance, China Hill, Achord, Little
Ocmulgee State Park and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 900 PM EDT for
central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8318 3187 8318 3189 8320 3201 8314
      3217 8300 3215 8299 3222 8281 3192 8264
      3192 8271 3183 8316
TIME...MOT...LOC 1900Z 255DEG 48KT 3198 8305 

HAIL...<.75IN
WIND...60MPH
 
$$
409 
WWUS52 KFFC 311913
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Tue Mar 31 2020

GAC091-311922-
/O.CAN.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Dodge GA-
313 PM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

LAT...LON 3188 8313 3199 8303 3210 8292 3222 8281
      3192 8264 3192 8271 3183 8315
TIME...MOT...LOC 1912Z 255DEG 48KT 3202 8286 

$$

GAC271-309-311930-
/O.CON.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Telfair GA-Wheeler GA-
313 PM EDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL TELFAIR AND SOUTHWESTERN WHEELER COUNTIES...

At 312 PM EDT, a severe thunderstorm was located over Scotland, or
near McRae, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McRae, Alamo, Helena, Lumber City, Scotland, Towns, China Hill,
Spring Hill, Little Ocmulgee State Park and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3188 8313 3199 8303 3210 8292 3222 8281
      3192 8264 3192 8271 3183 8315
TIME...MOT...LOC 1912Z 255DEG 48KT 3202 8286 

HAIL...<.75IN
WIND...60MPH
 
$$
271 
WWUS52 KFFC 311927
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Tue Mar 31 2020

GAC271-309-311937-
/O.EXP.KFFC.SV.W.0054.000000T0000Z-200331T1930Z/
Telfair GA-Wheeler GA-
327 PM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELFAIR AND
SOUTHWESTERN WHEELER COUNTIES WILL EXPIRE AT 330 PM EDT...
        
The storm which prompted the warning has weakened below severe 
limits and has exited the warned area. Therefore, the warning will 
be allowed to expire.

A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.

LAT...LON 3188 8313 3199 8303 3210 8292 3222 8281
      3192 8264 3192 8271 3183 8315
TIME...MOT...LOC 1927Z 255DEG 48KT 3207 8264 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:08 PM EDT, 32 minutes earlier.

Area forecast discussion, Mar 31, 2:08 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
208 PM EDT Tue Mar 31 2020

.UPDATE...

Updated for the 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 1024 AM EDT Tue Mar 31 2020/

UPDATE...

A Tornado Watch has been issued for the majority of central Georgia
and portions of north Georgia, including the south metro area. This
watch will be in effect until 4 PM EDT this afternoon.As a deepening
surface low enters Alabama and approaches from the west, widespread
convective showers have begun to spread into northwest Georgia. An
area of instability across central Georgia to the south of a warm
front is contributing to an area of instability and strong low-level
shear. As a result, strong to severe thunderstorms remain possible
across central and portions of north Georgia during the late
morning and afternoon hours as the system approaches. A few
tornadoes and damaging wind gusts will be the primary hazards with
any severe thunderstorms that occur.

King

PREV DISCUSSION... /Issued 700 AM EDT Tue Mar 31 2020/

UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 355 AM EDT Tue Mar 31 2020/

SHORT TERM /Today through Wednesday/...
The main concern will be the possibility for severe weather today.
SPC has highlighted a slight risk area covering a large portion
of central GA and a marginal risk area up to Atlanta.

This is due to surface low pressure forecast to move across central GA
dragging a warm front into the area and a short wave moving across
the forecast as well. This will give the possibility for a line of
convective showers that could become severe storms as they move across
the area roughly 11am to 6pm. The warm front will provide an area of
instability and low level shear along and to the south.
The main hazard will be gusty and possibly damaging winds. In the slight
risk area, tornadoes and large hail will also be possible.

Once the surface system passes, storm chances will diminish quickly
and all rain chances will end tonight. Also as the surface system passes,
the winds will increase for a period overnight with some areas getting to
wind advisory criteria(20 mph sustained).

Wednesday is expected to be dry as high pressure moves toward the area.

Forecast high temperatures are running well below normal over N GA today
and plus or minus several degrees of normal over central GA.
Forecast high temperatures are running about 5-12 degrees below normal
on Wednesday. Forecast low temperatures are running within a few degrees
of normal for tonight.

Overall confidence is medium.

BDL

LONG TERM /Wednesday Night through Monday/...

High pressure in place at the beginning of the long term portion
of the forecast. The high pressure ridge will begin to push
offshore on Saturday ahead of a cold front entering the Lower
Mississippi River Valley. The front will continue eastward late
Saturday and eventually push south of the CWA late Sunday/early
Monday. Not confident on exactly how far south the front will make
it as it will be parallel to the mid level flow. Unsettled
weather will prevail for early next week. A wave of low pressure
is expected to interact with the old frontal boundary and bring a
bit more widespread precip to the CWA.

NListemaa

&&

.AVIATION...
18Z Update...
A line of SHRA/TSRA positioned from west-central Georgia to
northeast Georgia is slowly moving through the forecast area.
Precipitation has come to an end at all sites except MCN, but VCSH
will linger until around 00Z. MVFR to low-end VFR ceilings are in
place across most TAF sites, with some patchy IFR ceilings
possible between 20Z-00Z. Ceilings will then improve overnight,
becoming VFR by 04-06Z. E winds of 7-10 kts to start the period
will shift to NW by 20Z and remain through the remainder of the
period. Winds will increase to 12-18 kts and gusts of 20-28 kts
after 00Z.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  43  64  42 /  90  60   0   0
Atlanta         61  42  61  42 /  90  30   0   0
Blairsville     52  37  54  36 /  90  50   5   0
Cartersville    58  39  60  39 /  90  20   0   0
Columbus        73  45  68  45 /  80  20   0   0
Gainesville     57  41  61  41 /  90  50   0   0
Macon           71  45  66  44 /  90  30   0   0
Rome            58  40  61  40 / 100  20   0   0
Peachtree City  64  42  63  41 /  90  20   0   0
Vidalia         78  50  67  48 /  90  60   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 4 PM EDT this afternoon for the following
zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Glascock...Greene...Hancock...Houston...
Jefferson...Johnson...Jones...Laurens...Macon...Marion...
Monroe...Muscogee...Peach...Pulaski...Putnam...Schley...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Twiggs...
Upson...Warren...Washington...Webster...Wilcox...Wilkinson.

&&

SHORT TERM...King
LONG TERM....RW
AVIATION...King
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 9 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
517 AM EDT Tue Mar 31 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
517 AM EDT Tue Mar 31 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A low pressure system will move across the southeast states today,
bringing widespread showers and thunderstorms. A threat for severe
weather exists, mainly for areas south of Interstate 20. Hail,
damaging winds and a few tornadoes are all possible with this
system. To the north of this severe risk, the threat for heavy
rain will exist which could lead to localized flooding. The most
likely timing for any severe weather should be between noon and
7PM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information for possible
activation across portions of central Georgia later today.

In the hours before

Local storm report, Mar 31, 1:31 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     2 SW MADRAS             33.42N  84.78W
03/31/2020                   COWETA             GA   SOCIAL MEDIA

            TREES REPORTED DOWN ACROSS THE ROAD AND ON A STRUCTURE
            NEAR THE INTERSECTION OF PINE HOLLOW DR AND US-29.

&&

EVENT NUMBER FFC2000261

NM
Special weather statement, Mar 31, 1:37 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
137 PM EDT Tue Mar 31 2020

GAZ072>074-083-084-311800-
Wilkinson GA-Washington GA-Baldwin GA-Jones GA-Twiggs GA-
137 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHERN BALDWIN...SOUTHEASTERN JONES AND NORTHERN
TWIGGS COUNTIES UNTIL 200 PM EDT...

At 137 PM EDT...a strong thunderstorm was near Hebron, or 11 miles
southeast of Milledgeville...moving east at 60 mph.

  HAZARD...Winds up to 40 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Sandersville, Irwinton, Gordon, Tennille, Ivey,
McIntyre, Toomsboro, Oconee, Deepstep, Midway-Hardwick, Postell,
James, Coopers, Allenwood, Mountain Springs, Griswoldville, Haddock,
Pancras and Greenberry Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3280 8284 3278 8289 3272 8318 3287 8356
      3309 8338 3309 8312 3305 8310 3308 8305
      3309 8299 3309 8267
TIME...MOT...LOC 1737Z 269DEG 51KT 3301 8305

WIND...40MPH
Special weather statement, Mar 31, 1:52 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EDT Tue Mar 31 2020

GAZ080-091>093-311815-
Macon GA-Schley GA-Taylor GA-Marion GA-
152 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHERN
SCHLEY...SOUTHERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 215
PM EDT...

At 151 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Mauk, or 10 miles northeast of Buena
Vista...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Butler, Reynolds, Rupert, Charing, Garden Valley, Hicks, Potterville
and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3239 8451 3252 8453 3262 8411 3239 8407
TIME...MOT...LOC 1751Z 261DEG 37KT 3245 8443

WIND...50MPH
Special weather statement, Mar 31, 2:00 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 PM EDT Tue Mar 31 2020

GAZ074-076-085-311900-
Jefferson GA-Washington GA-Johnson GA-
200 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...WASHINGTON AND
NORTHERN JOHNSON COUNTIES UNTIL 300 PM EDT...

At 200 PM EDT...a line of strong thunderstorms was along a line
extending from Shoals to Irwinton...and moving east at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Louisville, Wrightsville, Wrens, Wadley, Davisboro,
Tennille, Harrison, Stapleton, Bartow, Oconee, Avera, Deepstep,
Riddleville, Downs, Donovan, Grange, Stapletons Crossroads, Pringle
and Matthews.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3307 8229 3291 8228 3284 8232 3281 8242
      3278 8240 3272 8245 3276 8296 3284 8297
      3288 8305 3295 8307 3299 8305 3302 8306
      3309 8299 3309 8267 3313 8266 3312 8258
      3317 8258 3331 8238 3331 8234 3323 8223
TIME...MOT...LOC 1800Z 276DEG 37KT 3326 8275 3282 8316

WIND...40MPH
Special weather statement, Mar 31, 2:10 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
210 PM EDT Tue Mar 31 2020

GAZ096-105-107>109-311845-
Dooly GA-Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
210 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOOLY...NORTHWESTERN
WILCOX...SOUTHERN BLECKLEY...NORTHWESTERN DODGE AND PULASKI COUNTIES
UNTIL 245 PM EDT...

At 210 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Tippettville, or near Vienna...moving
northeast at 65 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Eastman, Hawkinsville, Vienna, Pineview, Dubois, Gresston, Empire,
Mock Springs, Baileys Park, Ocmulgee Banks, Finleyson, Wallace,
Tippettville and Hartford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3210 8379 3217 8373 3236 8327 3220 8315
      3203 8368 3203 8371
TIME...MOT...LOC 1810Z 246DEG 55KT 3209 8368

WIND...50MPH
Special weather statement, Mar 31, 2:25 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Tue Mar 31 2020

GAZ080>083-093>095-311915-
Macon GA-Peach GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
225 PM EDT Tue Mar 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
EASTERN TAYLOR...SOUTHEASTERN BIBB...NORTHERN HOUSTON...SOUTHEASTERN
CRAWFORD AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 315 PM EDT...

At 225 PM EDT...a strong thunderstorm was near Hicks, or 11 miles
north of Oglethorpe...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Perry, Fort Valley, Warner Robins, Centerville, Byron,
Marshallville, Robins Air Force Base, Nakomis, Meadowdale, Houston
Lake, Powerville, Skipperton, Miami Valley, Kathleen, Saint Louis,
Jack Brown Estates, Bullard, Rutland and Hicks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3237 8407 3251 8411 3279 8364 3270 8343
      3250 8353
TIME...MOT...LOC 1825Z 245DEG 49KT 3246 8405

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Meriwether, Troup59 min
Mar 31, 10:51 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas24 min
Mar 31, 11:16 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more44 min
Mar 31, 11:20 AM EDTSpecial Weather StatementFFCCobb, DeKalb, Douglas, Fulton40 min
Mar 31, 11:32 AM EDTSevere Thunderstorm WarningFFCHarris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more58 min
Mar 31, 11:49 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Jackson26 min
Mar 31, 11:52 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more38 min
Mar 31, 12:12 PM EDTSpecial Weather StatementFFCButts, Jasper33 min
Mar 31, 12:25 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison, Oconee35 min
Mar 31, 12:27 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart63 min
Mar 31, 12:27 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Putnam33 min
Mar 31, 12:31 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe, Talbot, Upson29 min
Mar 31, 12:43 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones, Monroe, Putnam, Upson62 min
Mar 31, 12:55 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Warren, Wilkes50 min
Mar 31, 1:01 PM EDTSpecial Weather StatementFFCChattahoochee29 min
Mar 31, 1:04 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Taylor41 min
Mar 31, 1:09 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson25 min
Mar 31, 1:14 PM EDTTornado WarningFFCChattahoochee, Marion46 min
Mar 31, 1:23 PM EDTTornado WarningFFCStewart, Sumter, Webster23 min
Mar 31, 1:30 PM EDTSpecial Weather StatementFFCGlascock, Hancock60 min
Mar 31, 1:33 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Pulaski, Sumter, Wilcox42 min
Mar 31, 1:37 PM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson23 min
Mar 31, 1:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Mar 31, 1:53 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox52 min
Mar 31, 2:00 PM EDTSpecial Weather StatementFFCJefferson, Washington60 min
Mar 31, 2:10 PM EDTSpecial Weather StatementFFCPulaski35 min
Mar 31, 2:25 PM EDTSpecial Weather StatementFFCPeach50 min
Mar 31, 2:46 PM EDTSpecial Weather StatementFFCJohnson, Twiggs, Wilkinson29 min
Mar 31, 3:09 PM EDTSpecial Weather StatementFFCBleckley, Laurens51 min
Mar 31, 3:16 PM EDTSpecial Weather StatementFFCJohnson44 min
Mar 31, 3:50 PM EDTSpecial Weather StatementFFCEmanuel25 min
Mar 31, 3:52 PM EDTSevere Thunderstorm WarningFFCEmanuel22 min
Mar 31, 3:59 PM EDTSpecial Weather StatementFFCTreutlen31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.